# SDR UIEA2015072900385

- Difficulty date: July 29, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 76,027 hours, 22,472 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6259469
- Part serial: 082C4184
- Condition: No Test
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING LEFT PACK, FOUND LEFT PACK CONTROLLER NOT TESTING OR BITE TESTING.  R & R A/C PACK CONTROLLER IAW AMM 21-62-00.  OPS CHECKED NORMAL.
